MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUN REV OFFST STM ADPTR 6MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATTUN REV OFFST STM ADPTR 6MM; KNEE STEMS
Model Number 1513-06-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for persisting pain.Event is not serious and is considered moderate.Event is probably related to device and is definitely not related to procedure.Date of implantation: (b)(6) 2019.Date of event (onset): (b)(6) 2020.(left knee).Treatment: injected and oral medications (unspecified), physical therapy.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUN REV OFFST STM ADPTR 6MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11933374
Report Number1818910-2021-11814
Device Sequence Number3831269
Product Code JWH
UDI-Device Identifier10603295475149
UDI-Public10603295475149
Combination Product (Y/N)N
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1513-06-000
Device Catalogue Number151306000
Device Lot Number8694140
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer08/18/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUN REV OFFST STM ADPTR 2MM; ATTUN REV OFFST STM ADPTR 6MM; ATTUNE CRS FB INSRT SZ 4 6MM; ATTUNE CRS FEMORAL LT SZ 4 CEM; ATTUNE DIST FEM AUG SZ 4 8MM; ATTUNE DIST FEM AUG SZ 4 8MM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE POS FEM AUG SZ 4 4MM; ATUNE CRS FB TIB BASE SZ 3 CEM; ATUNE PRESSFIT STR STEM14X60MM; ATUNE PRESSFIT STR STEM18X60MM; PALACOS R+G:66017747/91194795; PALACOS R+G:66017775/90445293
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight88